# SDR ASOA201610316078

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 BS 394 - 409+128 HAS CORROSION.  REPAIRED IAW ECTC/REO 601R-53-00-485 AND GENERIC REO 601R-53-00-485 REV B.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-11-000-802, 53-00-11-400-802.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
